# SDR ASOA20130126063

- Difficulty date: January 25, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 34,645 hours, 26,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FUSELAGE SKIN WAS FOUND TO BE CRACKED BETWEEN FRAMES 7-8 AND STRINGERS 19R-20R.  MX PERFORMED A DOUBLER REPAIR TO THE CRACKED AREA IAW EC5330-02685.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
